MathSciNet Relay Station
MathSciNet bibliographic data
MR1869615 31C45
Björn, Jana; MacManus, Paul; Shanmugalingam, Nageswari Fat sets and pointwise boundary estimates for $p$-harmonic functions in metric spaces. J. Anal. Math. 85 (2001), 339–369.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement